On faltings parabolic theta functions

Show simple item record

dc.contributor.author Amrutiya, Sanjay
dc.date.accessioned 2016-02-12T12:10:18Z
dc.date.available 2016-02-12T12:10:18Z
dc.date.issued 2016-03
dc.identifier.citation Amrutiya, Sanjay, “On faltings parabolic theta functions”, Archiv der Mathematik, DOI: 10.1007/s00013-016-0873-7, vol. 106, no. 3, pp. 229-235, Mar. 2016.
dc.identifier.issn 0003-889X
dc.identifier.uri http://dx.doi.org/10.1007/s00013-016-0873-7
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/2091
dc.description.abstract In this article, we prove that the Faltings theta functions on moduli of parabolic bundles over a smooth projective curve can be used to give an explicit scheme-theoretic projective embedding. en_US
dc.description.statementofresponsibility by Sanjay Amrutiya
dc.format.extent vol. 106, no. 3, pp. 229-235
dc.language.iso en_US en_US
dc.publisher Springer International Publishing en_US
dc.subject Moduli of parabolic bundles en_US
dc.subject Theta functions en_US
dc.subject Smooth projective curve en_US
dc.subject Explicit scheme-theoretic projective embedding en_US
dc.title On faltings parabolic theta functions en_US
dc.type Article en_US
dc.relation.journal Archiv der Mathematik


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account